# SDR COM11890

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120223
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Condition: Defective
- Location: Te Flaps
- Part time: 6,976 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAP CONTROL FAULT WARNING WHEN FLAPS SELECTED TO 15 DEGREES.  REPLACED THE FLAP CONTROL UNIT.
